Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Episodes in the Mathematics of Medieval Islam by J. L. Berggren
Review by: Jan P. Hogendijk
Journal of the American Oriental Society
Vol. 109, No. 4 (Oct. - Dec., 1989), pp. 697-698
DOI: 10.2307/604119
Stable URL: http://www.jstor.org/stable/604119
Page Count: 2
  • Read Online (Free)
  • Download ($8.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698